MathSciNet Relay Station
MathSciNet bibliographic data
MR921101 53A04 (53C75)
Pinkall, U. On the four-vertex theorem. Aequationes Math. 34 (1987), no. 2-3, 221–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement